# SDR AALA201601229003

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 48,709 hours, 14,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DOOR 1R WILL NOT ARM.  REPLACED 1R DOOR GIRT BAR.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-66-10.
